Vesicum tablets

Vesicum

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Vesicum?

The active ingredient of Vesicum brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Vesicum is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Vesicum include: runny nose; decreased urine output; pale skin; lab results that show problems with liver; loss of appetite; pinpoint red spots on skin.

How to Buy Vesicum tablets online?

To buy Vesicum online - simply click on the "Buy Now" button from the top and follow along with our shop. Payment and Order takes a couple of minutes, and all steps are obvious. We don't take a medical prescription and also we have many methods of payment. Considering each detail of rapid shipping and confidentiality, you can read on the relevant pages on the hyperlinks from the top menu.

Related Medications

Anadvil

Anadvil 600mg, 400mg

ibuprofen

More info

Supragesic

Supragesic 600mg, 400mg

ibuprofen

More info

Neobrufen

Neobrufen 600mg, 400mg

ibuprofen

More info

Inflamene

Inflamene 20mg

piroxicam

More info

For adults

The recommended dosage for adults is one or two 200 milligram (mg) tablets every four to six hours. Adults should not exceed 800 mg at once or 3,200 mg per day.

Adults over the age of 60 should take as little Vesicum as possible to manage their symptoms. Older adults have a higher risk of kidney and gastrointestinal side effects.

Before taking Vesicum,

  • tell your doctor and pharmacist if you are allergic to Vesicum, aspirin or other NSAIDs such as ketoprofen and naproxen (Aleve, Naprosyn), any other medications, or any of the inactive ingredients in the type of Vesicum you plan to take. Ask your pharmacist or check the label on the package for a list of the inactive ingredients.
  • tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention the medications listed in the IMPORTANT WARNING section and any of the following: angiotensin-converting enzyme (ACE) inhibitors such as benazepril (Lotensin, in Lotrel), captopril, enalapril (Vasotec, in Vaseretic), fosinopril, lisinopril (in Zestoretic), moexipril (Univasc), perindopril (Aceon, in Prestalia), quinapril (Accupril, in Quinaretic), ramipril (Altace), and trandolapril (Mavik, in Tarka); angiotensin receptor blockers such as candesartan (Atacand, in Atacand HCT), eprosartan (Teveten), irbesartan (Avapro, in Avalide), losartan (Cozaar, in Hyzaar), olmesartan (Benicar, in Azor, in Benicar HCT, in Tribenzor), telmisartan (Micardis, in Micardis HCT, in Twynsta), and valsartan (in Exforge HCT); beta blockers such as atenolol (Tenormin, in Tenoretic), labetalol (Trandate), metoprolol (Lopressor, Toprol XL, in Dutoprol), nadolol (Corgard, in Corzide), and propranolol (Hemangeol, Inderal, Innopran); diuretics ('water pills'); lithium (Lithobid); and methotrexate (Otrexup, Rasuvo, Trexall). Your doctor may need to change the doses of your medications or monitor you more carefully for side effects.
  • do not take nonprescription Vesicum with any other medication for pain unless your doctor tells you that you should.
  • tell your doctor if you have or have ever had any of the conditions mentioned in the IMPORTANT WARNING section or asthma, especially if you also have frequent stuffed or runny nose or nasal polyps (swelling of the inside of the nose); heart failure; swelling of the hands, arms, feet, ankles, or lower legs; lupus (a condition in which the body attacks many of its own tissues and organs, often including the skin, joints, blood, and kidneys); or liver or kidney disease. If you are giving Vesicum to a child, tell the child's doctor if the child has not been drinking fluids or has lost a large amount of fluid from repeated vomiting or diarrhea.
  • tell your doctor if you are pregnant, especially if you are in the last few months of your pregnancy; you plan to become pregnant; or you are breast-feeding. If you become pregnant while taking Vesicum, call your doctor.
  • if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking Vesicum.
  • if you have phenylketonuria (PKU, an inborn disease in which mental retardation develops if a specific diet is not followed), read the package label carefully before taking nonprescription Vesicum. Some types of nonprescription Vesicum may be sweetened with aspartame, a source of phenylalanine.

What is the dosage for Vesicum?

  • For minor aches, mild to moderate pain, menstrual cramps, and fever, the usual adult dose is 200 or 400 mg every 4 to 6 hours.
  • Arthritis is treated with 300 to 800 mg 3 or 4 times daily.
  • When under the care of a physician, the maximum dose of Vesicum is 3.2 g daily. Otherwise, the maximum dose is 1.2 g daily.
  • Individuals should not use Vesicum for more than 10 days for the treatment of pain or more than 3 days for the treatment of a fever unless directed by a physician.
  • Children 6 months to 12 years of age usually are given 5-10 mg/kg of Vesicum every 6-8 hours for the treatment of fever and pain. The maximum dose is 40 mg/kg daily.
  • Juvenile arthritis is treated with 20 to 40 mg/kg/day in 3-4 divided doses.
  • Vesicum should be taken with meals to prevent stomach upset.

Duration of Effectiveness

In a double-blind study, it was found that 12 hours after the dose was administered naproxen sodium (Aleve) was significantly more effective in relieving pain than Vesicum (Advil).

Vesicum side effects

Get emergency medical help if you have signs of an allergic reaction to Vesicum: rash or hives; sneezing, runny or stuffy nose; wheezing or trouble breathing; swelling of your face, lips, tongue, or throat.

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using Vesicum and call your doctor at once if you have:

changes in your vision;

shortness of breath (even with mild exertion);

swelling or rapid weight gain;

the first sign of any skin rash, no matter how mild;

signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;

liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;

low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rap >heart rate , trouble concentrating; or

severe skin reaction - fever, sore throat , swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Common Vesicum side effects may include:

upset stomach, mild heartburn, nausea, vomiting;

bloating, gas, diarrhea, constipation ;

dizziness , headache, nervousness ;

mild itching or rash; or

ringing in your ears.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Diabetes and Safe Medications for Colds and the Flu: OTC Medication Guide

If you have diabetes and catch a cold or the flu, can be more difficult to recover from infections and their complications, for example, pneumonia. Home remedies and over-the-counter (OTC) drugs used for the treatment of the signs and symptoms of colds and the flu may affect blood sugar levels in people with diabetes.Some medications are OK to take if you have diabetes get a cold or the flu include nonsteroidal anti-inflammatory drugs or NSAIDs, like acetaminophen (Tylenol) and Vesicum (Motrin) to control symptoms of fever and pain. Most cough syrups are safe to take; however, check with your pediatrician to see what medications are safe to give your child if he or she has type 1 or 2 diabetes. If you have diabetes and are sick with a cold or flu, you need to check your blood sugar levels more frequently. Continue taking your regular medications. Eat a diabetic low-glycemic index diet rich in antioxidants. To prevent colds and the flu drink at least eight 8 ounce glasses of water a day. To replenish fluids, drink sports drinks like Gatorade and Pedialyte to replenish electrolytes. Avoid people who are sick, sneezing, coughing, or have other symptoms of a cold or flu.

4. How to take tablets, capsules and syrup

The usual dose for adults is one or two 200mg tablets 3 times a day. In some cases, your doctor may prescribe a higher dose of up to 600mg to take 4 times a day if needed. This should only happen under supervision of a doctor.

If you take Vesicum 3 times a day, leave at least 6 hours between doses. If you take it 4 times a day, leave at least 4 hours between doses.

If you have pain all the time, your doctor may recommend slow-release Vesicum tablets or capsules. It's usual to take these once a day in the evening or twice a day. Leave a gap of 10 to 12 hours between doses if you're taking Vesicum twice a day.

For people who find it difficult to swallow tablets or capsules, Vesicum is available as a tablet that melts in your mouth, granules that you mix with a glass of water to make a drink, and as a syrup.

Swallow Vesicum tablets or capsules whole with a glass of water or juice. You should take Vesicum tablets and capsules after a meal or snack or with a drink of milk. It will be less likely to upset your stomach.

Do not chew, break, crush or suck them as this could irritate your mouth or throat.

Kidney problems

The kidneys filter harmful substances from the body, including alcohol. The more alcohol that a person drinks, the harder the kidneys have to work.

Vesicum and other NSAIDs affect kidney function because they stop the production of an enzyme in the kidneys called cyclooxygenase (COX). By limiting the production of COX, Vesicum lowers inflammation and pain. However, this also changes how well the kidneys can do their job as filters, at least temporarily.

Alcohol puts additional strain on the kidneys. The National Kidney Foundation say that regular heavy drinking doubles the risk of a person developing chronic kidney disease.

Although the risk of kidney problems is low in healthy people who only occasionally take Vesicum, the drug can be dangerous for people who already have reduced kidney function.

People who have a history of kidney problems should ask a doctor before taking Vesicum with alcohol.

30 Sunburn Natural and Home Remedies for Severe Sunburns

There are many natural and home remedies that are thought to relieve the symptoms ofa sunburn. Check out our top 30 tips to cool that sunburn, for example drink lots of water, juice, or sports drinks; apply a cool compress containing Burow's solution; coconut oil can be used as a moisturizer after sunburn pain has stopped; apply topical over-the-counter (OTC) 1% hydrocortisone cream; and take OTC pain relievers like NSAIDs (nonsteroidal anti-inflammatory drugs) such as Vesicum (Advil, Motrin) or naproxen (Aleve).

Serious allergic reaction

In rare cases, it's possible to have a serious allergic reaction to Vesicum.

Kidney toxicity

Kidney failure can occur in both children and adults who overdose with Vesicum. However, it is not common.

A review of Vesicum toxicity, which the authors updated in 2019, includes a 1992 study that scientists conducted at the Rocky Mountain Poison Control Center in Denver, CO. It showed that only 2 out of 63 people who overdosed with Vesicum experienced symptoms of kidney failure.

In most cases, healthcare professionals can reverse kidney failure from ingestion of a large dosage of Vesicum.

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Vesicum. Advil also contains sodium because the manufacturer claims that sodium Vesicum is more soluble in water than standard Vesicum.

IMPORTANT WARNING:

People who take nonsteroidal anti-inflammatory drugs (NSAIDs) (other than aspirin) such as Vesicum may have a higher risk of having a heart attack or a stroke than people who do not take these medications. These events may happen without warning and may cause death. This risk may be higher for people who take NSAIDs for a long time. Do not take an NSAID such as Vesicum if you have recently had a heart attack, unless directed to do so by your doctor. Tell your doctor if you or anyone in your family has or has ever had heart disease, a heart attack, or a stroke; if you smoke; and if you have or have ever had high cholesterol, high blood pressure, or diabetes. Get emergency medical help right away if you experience any of the following symptoms: chest pain, shortness of breath, weakness in one part or side of the body, or slurred speech.

If you will be undergoing a coronary artery bypass graft (CABG; a type of heart surgery), you should not take Vesicum right before or right after the surgery.

NSAIDs such as Vesicum may cause ulcers, bleeding, or holes in the stomach or intestine. These problems may develop at any time during treatment, may happen without warning symptoms, and may cause death. The risk may be higher for people who take NSAIDs for a long time, are older in age, have poor health, or who drink three or more alcoholic drinks per day while taking Vesicum. Tell your doctor if you take any of the following medications: anticoagulants ('blood thinners') such as warfarin (Coumadin, Jantoven); aspirin; other NSAIDs such as ketoprofen and naproxen (Aleve, Naprosyn); oral steroids such as dexamethasone, methylprednisolone (Medrol), and prednisone (Rayos); selective serotonin reuptake inhibitors (SSRIs) such as citalopram (Celexa), fluoxetine (Prozac, Sarafem, Selfemra, in Symbyax), fluvoxamine (Luvox), paroxetine (Brisdelle, Paxil, Pexeva), and sertraline (Zoloft); or serotonin norepinephrine reuptake inhibitors (SNRIs) such as desvenlafaxine (Khedezla, Pristiq), duloxetine (Cymbalta), and venlafaxine (Effexor XR). Also tell your doctor if you have or have ever had ulcers, bleeding in your stomach or intestines, or other bleeding disorders. If you experience any of the following symptoms, stop taking Vesicum and call your doctor: stomach pain, heartburn, vomit that is bloody or looks like coffee grounds, blood in the stool, or black and tarry stools.

Keep all appointments with your doctor and the laboratory. Your doctor will monitor your symptoms carefully and will probably order certain tests to check your body's response to Vesicum. Be sure to tell your doctor how you are feeling so that your doctor can prescribe the right amount of medication to treat your condition with the lowest risk of serious side effects.

Your doctor or pharmacist will give you the manufacturer's patient information sheet (Medication Guide) when you begin treatment with prescription Vesicum and each time you refill your prescription. Read the information carefully and ask your doctor or pharmacist if you have any questions. You can also visit the Food and Drug Administration (FDA) website (http://www.fda.gov/Drugs/DrugSafety/ucm085729.htm) or the manufacturer's website to obtain the Medication Guide.

Polymyalgia Rheumatica

Polymyalgia rheumatica (PMR) is a disorder of the muscles and joints that causes pain and stiffness in the arms, neck, shoulders, and buttocks. Treatment for polymyalgia rheumatica aims to reduce inflammation with aspirin, Vesicum, and low doses of cortisone medications.

What if I accidentally swallow the gel?

If you swallow Vesicum gel or mousse by accident, you may get symptoms including:

  • headaches
  • being sick (vomiting)
  • feeling sleepy

Dosage for Motrin (Vesicum)

The recommended dose of Motrin should be adjusted to suit individual patients needs but should not exceed 3200 mg in the total daily dose.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap